Robust models in probability sampling

Bennett, K. E., Firth, D. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 1998. 60 (1) :3-21

Locate this article in:

Bibtex

@article{CIS-449176,
  Author = {Bennett, K. E. and Firth, D.},
  Title = {Robust models in probability sampling},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {60},
  Number = {1},
  Year = {1998},
  Pages = {3--21},
  Keywords = {}
}

Similar articles